# SDR CALA2011032900234

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 42,815 hours, 22,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5310-05331 MAIN FRAME CRACKED STA 616 RT SIDE JUST BELOW MAIN DECK FLOOR.  REPAIRED CRACK FRAME AT STA 616 RT  REF EA5310-05331 STEPS 25. 0 TP 25.14 AND NON-ROUTINE 9726968 SEQ N00288.
